MathSciNet Relay Station
MathSciNet bibliographic data
MR2231882 (2007e:54048) 54H20 (37B45 37C05 54C10)
Blokh, Alexander; Oversteegen, Lex; Tymchatyn, E. D. On almost one-to-one maps. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5003–5014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement